# SDR HALA2017031300062

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 102,729 hours, 18,407 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APROX FL200, A LOUD BANG AND A TWO SECOND LONG SHUTTER WAS FELT THROUGHOUT ACFT. CLIMBED TO FL300 IAW ATC, APROX 235 KIAS. AIRPLANE REQUIRED TWO DEG LEFT AILERON TRIM FOR WINGS LEVEL UP TO FLAPS 20 DEG. AT FLAPS 30 DEG. ON FINAL, AILERON TRIM 0 DEG.  FA REPORTED A FLASH OUT OF LEFT ENGINE IMMEDIATELY AFTER SHUTTER WAS FELT.   ACCOMPLISH A NR 1 ENGINE RUN, POWER AND ACCELERATION, DECELERATION TEST. [1]. ACCOMPLISHED FIM 71-05 FAULT 803.  ACCOMPLISHED NR 1 ENGINE BORESCOPE IAW AMM 72-00-00-846-328 AND NO DAMAGE WAS NOTED.  PERFORMED VARIABLE STATOR VANE SYSTEM CHECK IAW AMM 71-08-809.  NO DISCREPANCIES NOTED.  PERFORMED ENGINE TEST IAW AMM 71-00-00/201 AND ENG POWER AND ACCELERATION TEST, IAW AMM 71-00-00-501 AND CHECKED OK.  VISUAL INSPECTION OF INTAKE AND EXHAUST. NOTED NO DISCREPANCIES.
